| Model Number |
DRIVER, T10 HEXALOBE, BEVELED FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was confirmed as the visual evaluation of the received ar-8741-40 with batch 1392328 noted that the distal tip of the returned driver had broken off (see evaluation picture 3).The broken pieces were not returned for investigation.A functional test was not performed due to the damage to the device.It was not indicated if a torque-indicating adapter had been used with the device.The most likely cause for the reported failure can be attributed to user error of the device due to over-torqueing/over-engaging the driver with the screw head.
Event or Problem Description
It was reported during the minimally invasive chevron and akin osteotomy that the driver broke off when inserting the screw.The broken pieces were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.